Simvastatin Bad Dreams, Nightmares, Crazy Dreams, Arm Pain, Simvastatin
Has anyone experienced Bad dreams or nightmares when taking Simvastatin??
Chavju2 - I have been having crazy dreams most are bad. I also have found myself crying everyday and feeling depressed since starting 10mg of simvastatin about 3 months ago. I have chest pain everyday. And just yesterday had tingling in my legs. I also experience arm pain. I'm really scared and not sure what to do. Today I did not take it and won't anymore. I have to change my diet as hard as that will be for me since I love love love food.
Grasshopper - OMG....I too have been having bad dreams....I wake up so upset and can not go back to sleep. I have also been depressed and crying so easy but did not understand why. I am on 20mg. I have tingling in my legs and arms. Chest pain under the sternum that I thought might be acid reflux. I was on this medicine once before and got my LDL and HDL undercontrol thru diet but my Triglycerides were very high and I will not know until May 31st if they will be brought down with meds. I take 2 grams of fish oil and flaxseed 1000 mg. I have been told to take over the counter CholestOff and it would take care of HDL and LDL but maybe not Triglycerides. Since my HDL and LDL are okay now I have not even looked into anything else. Good luck and if you find out anything please post it.
Wadetlee - I am SO glad I found these posts. I thought I was crazy. I've experienced these side effects: VERY bad dreams, disturbing and scary Bad dizziness upon standing or sitting up, falling down Numbness in arms, complete numbness in legs to the point where I fall down Skin peeling off on my fingers and hands (symptom of Stevens-Johnson syndrome) Severe depression Loss of appetite (I don't complain about this one) Pale, look like I'm not feeling well EXTREMELY low blood pressure Muscle twitching EXTREME sleepiness